# SDR AALA200810342

- Difficulty date: November 19, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FRAME STATION 1231 LONGERON 29 RIGHT TO LONGERON 24 LEFT IN AFT CARGO.  REMOVED AND REPLACED WITH NEW SECTION OF FRAME AND SPLICE STATION 1231 LONGERON 28 RIGHT TO LONGERON 29 LEFT.
